RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2018, том 30, выпуск 1, страницы 1–19 (Mi aa1569)  

Обзоры

On a problem of Beurling

J. E. Brennan

Department of Mathematics, University of Kentucky, Lexington, KY, 40506, USA

Аннотация: This article is an extended version of a lecture presented to a conference at Brown University on 11 June 2017 in celebration of John Wermer's 90th birthday. Here, we discuss a complete solution to the weighted approximation problem for polynomials on an arbitrary bounded simply connected domain $\Omega$ in the complex plane. The problem had been studied extensively by Keldysh [13] prior to 1941 in the context of weighted $L^2$-approximation, and more recently by Beurling [5], where the emphasis is on uniform approximation.

Ключевые слова: weighted polynomial approximation, quasi-analyticity, asymptotically holomorphic functions, harmonic measure.

Полный текст: PDF файл (251 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2019, 30:1, 1–13

Реферативные базы данных:

Тип публикации: Статья
MSC: 30E10
Поступила в редакцию: 25.09.2017
Язык публикации: английский

Образец цитирования: J. E. Brennan, “On a problem of Beurling”, Алгебра и анализ, 30:1 (2018), 1–19; St. Petersburg Math. J., 30:1 (2019), 1–13

Цитирование в формате AMSBIB
\RBibitem{Bre18}
\by J.~E.~Brennan
\paper On a~problem of Beurling
\jour Алгебра и анализ
\yr 2018
\vol 30
\issue 1
\pages 1--19
\mathnet{http://mi.mathnet.ru/aa1569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3790742}
\elib{http://elibrary.ru/item.asp?id=32234328}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 1
\pages 1--13
\crossref{https://doi.org/10.1090/spmj/1527}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452220200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061819242}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1569
  • http://mi.mathnet.ru/rus/aa/v30/i1/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:104
    Литература:14
    Первая стр.:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020